# SDR 96ZZZX4183

- Difficulty date: April 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5000G
- Make and model: Bell 206L-1
- Aircraft serial: 45163
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Drive Link
- Part number: 206010336005
- Condition: Worn
- Location: M/R Mast
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLAY IN EXCESS OF .025 INCH AT TWO PLACES.  SEE BELL MM L3, FIGURE 62.21.  AT TEAR DOWN FOUND BEARINGS AND SPACERS WORN.  TOTAL TIMES LESS THAN 1,000 HOURS AND 1 YEAR SINCE REPLACED.
